# SDR 07FDEA03114

- Difficulty date: August 24, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC15201485
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AREA, STA 718, STR 29L, ABOUT LBL 2, FLOOR SUPPORT IS CORRODED ON   REPAIR ANGLE REMOVED DAMAGE.  FABRICATION REPAIR PART, TREATED AND PRIMED REPAIR PARTS AND INSTALLED.  THIS REPAIR IS CLASSIFIED AS MINOR.
